Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain and difficulty in walking while on Carbidopa and Levodopa?

I have been taking carbidopa, levodopa and entacapone for about 5 years In past year I have developed intense pain & difficulty walking. To my 4x day of carbidopa, levodopa and entacapone, Dr A.Boyle added carbidopa & levodopa 3x a day if I wanted it. It seems to help a tiny bit & I m considering taking the 2 drug pill only for a day or two & see if it helps better. I plan to have DBS installed April 4th at Houston s Memorial Hermann. I am a bit fearful but also look for some pain relief & better function. Should I first try C/L longer?
Wed, 14 Nov 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It is not related to carbidopa. Most probably it is due to muscle and peripheral nerve involvement.

Consult a neurologist and get evaluated. Detailed evaluation is required to find out the exact cause.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes pain and difficulty in walking while on Carbidopa and Levodopa?

Hello, It is not related to carbidopa. Most probably it is due to muscle and peripheral nerve involvement. Consult a neurologist and get evaluated. Detailed evaluation is required to find out the exact cause. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician